# SDR K3HA980134

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 079123
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 RED LIGHT INOP INTERMITTANT CONNECTION (E-PATH).  REPLACED RED LIGHT, OPS CHECK OK REF MM33-50-01 (P/N 07912-3).
